MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE VIDEO BATON QUICKCONNECT LARGE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE VIDEO BATON QUICKCONNECT LARGE; LARYNGOSCOPE, RIGID
Model Number 0570-0417
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported glidescope video baton quickconnect large was returned to verathon for evaluation along with the customer's glidescope core 2m quickconnect cable.A verathon technical service representative (tsr) evaluated the video baton and was able to confirm the reported image issue and the light-emitting diode (led) cutting in and out.In addition, visual inspection identified the video baton's connector was missing a pin.The glidescope video baton quickconnect large failed verathon's device functionality testing.Next, the verathon tsr evaluated the returned cable but was unable to reproduce the reported image issue.The glidescope core 2m quickconnect cable passed verathon's device functionality testing and was confirmed to be within specification.Upon completion of verathon's device evaluation, the glidescope video baton quickconnect large and glidescope core 2m quickconnect cable were scrapped due to the customer already being provided replacements and there being no repairs available for the device.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during an intubation using a glidescope video baton quickconnect large, the image was going in and out.Furthermore, the light failed to illuminate consistently and the glidescope core 2m quickconnect cable was not staying connected to the video baton.The procedure was completed using a backup device which was made available in an unspecified amount of time.No delay in the procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE VIDEO BATON QUICKCONNECT LARGE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21928738
Report Number9615393-2025-00042
Device Sequence Number9031016
Product Code CCW
UDI-Device Identifier00879123007797
UDI-Public(01)00879123007797(11)250218
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0417
Device Catalogue Number0570-0420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown